# SDR DALA2017010300032

- Difficulty date: January 3, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 87,212 hours, 12,513 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO SHEAR TIE BS 1197+66 BETWEEN STRINGERS 39L-39R.   REMOVED AND REPLACED.
